COMPARE OUR PRODUCTS

SEE SIDE-BY-SIDE WHAT PANADOL PRODUCT IS RIGHT FOR YOU AND YOUR FAMILY.

Add all Products

Back to Products

PRODUCT

TYPE OF PAIN

FORMAT

AGE RANGE

BENEFITS

Crocin Advance

Crocin Advance

Remove

Muscle ache, Musculoskeletal Pain (like generalized body pain, back pain, neck pain, shoulder pain etc.), Toothache, Joint Pain

Tablets / Caplets

12+

Starts to release its medicine in 5mins

product-crocin-650

Crocin 650

Remove

Muscle ache, Musculoskeletal Pain (like generalized body pain, back pain, neck pain, shoulder pain etc.), Toothache, Joint Pain

Tablets / Caplets

12+

30% Extra Strength. Doctor's recommended ingredient(paracetamol) for approved indications

product-crocin-cold-and-flu-max

Crocin Cold & Flu Max

Remove

Headache, Cold, Sinus Pain, Sore Throat, Blocked Nose

Tablets / Caplets

12+

Relief from 5 symptoms of cold to help restore focus.

product-crocin-Pain-Relief

Crocin Pain Relief

Remove

Headache, Migraine, Muscle ache, Musculoskeletal Pain (like generalized body pain, back pain, neck pain, shoulder pain etc.), Toothache

Tablets / Caplets

12+

Acts at the centre of pain

crocin-childrens-range

Crocin DS Suspension

Remove

Headache, Muscle ache, Musculoskeletal Pain (like generalized body pain, back pain, neck pain, shoulder pain etc.), Toothache

Liquid

1-5 YRS, 5 -12

Effective pain relief

crocin-childrens-range

Crocin Drops

Remove

Headache, Muscle ache, Musculoskeletal Pain (like generalized body pain, back pain, neck pain, shoulder pain etc.), Toothache

Liquid

2 - 12 MONTHS

Effective pain relief

crocin-childrens-range

Crocin Suspension

Remove

Headache, Muscle ache, Musculoskeletal Pain (like generalized body pain, back pain, neck pain, shoulder pain etc.), Toothache

Liquid

1-5 YRS

Effective pain relief

CROCIN PAIN RELIEF TABLETS

4 Similar Products

COMPARE

VIEW COMPARE LIST count

ADDED

CROCIN PAIN RELIEF - TABLETS FOR MIGRANE HEADACHE

Overview

Crocin Pain Relief provides targeted pain relief. It provide symptomatic relief from mild to moderate pain e.g from headache, migraine, toothache and musculoskeletal pain. Its formula contains clinically proven ingredients paracetamol and caffeine. It acts at the center of pain.

Crocin Pain Relief caplets can be used for:

  • Headache
  • Migraine
  • Toothache
  • Musculoskeletal pain

Dosage

Age

Caplets

How often

Adults & children over 12 years

1 caplet

3 to 4 times in 24-hour period or as directed by physician.                     Minimum dosing interval between any 2 doses should be 4 hrs.

Each caplet contains

  • Paracetamol IP : 650mg
  • Caffeine Anhydrous IP : 50 mg

Directions for use

Do not exceed stated dose. If symptoms persist, seek medical advice. Not suitable for children under the age of 12 years. Patient Advice: Should not be used along with other paracetamol containing products; contraindicated in patients with known paracetamol hypersensitivity; seek medical advice if you are suffering from liver or kidney impairment; Overdose may be injurious to liver; immediate medical management is required in the event of overdose, even if symptoms of overdose are not present. Avoid caffeine containing drinks with this medication. Not recommended for use during pregnancy. Use during breast-feeding should be avoided Keep out of the reach of children. Store at ambient room temperature, not exceeding 40˚C. Protect from direct sunlight.

Use as directed on pack. Crocin is a trademark of GSK group of companies. @2015, GlaxoSmithKline.

For more details read product information